# SDR Z5FA2011112500002

- Difficulty date: November 20, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0121
- Aircraft time: 4,232 hours, 3,084 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1088
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 4,232 hours, 3,084 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, BAGGAGE SMOKE WARNING ILLUMINATED. AN EMERGENCY WAS DECLARED AND THE ACFT DIVERTED.  LANDING WAS UNEVENTFUL.  MX FOUND THE AFT BAGGAGE COMPARTMENT SMOKE DETECTOR INOPERATIVE. THE AFT DETECTOR WAS REPLACED AND A SUCCESSFUL OPS CHECK WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
